# SDR USAA2009100192685

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 29,496 hours, 11,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 504 - IAD-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT LENS AT 22C IS MISSING.  INSTALLED NEW EMERGENCY LIGHT LENS AT 22C.
